# SDR HNAA2024081300692

- Difficulty date: July 24, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E047453 EXTERNAL FUSELAGE SKIN HAS A CRACK AT RH DV WINDOW CUTOUT AFT UPPER CORNER.  ACCOMPLIHSED FCD1-53-23-0183 CRACK AT RH DV WINDOW CUTOUT AFT UPPER CORNER DAMAGE
